MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRESSING,STRATASORB,COMP,ISLAND,4"X4"

Medline Industries, LP MEDLINE; DRESSING,STRATASORB,COMP,ISLAND,4"X4"
Catalog Number MSC3044
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the stratasorb falls off even with proper wound/periskin cleansing with our skintegrity wound cleanser and skin prep application to the periwound after patting the area dry.".
 
Additional Manufacturer Narrative
The customer reported an issue that stratasorb falls off even with proper wound/periskin cleansing, skin prep application to the periwound, and patting the area dry.The supplier/quality team was notified, and a formal investigation reviewed dhr and batch records, inspection records, manufacturing process, raw material quality, equipment calibration and preventive maintenance, employee training, and retain sample review; all were found to meet required specifications.The reported issue regarding stratasorb falls off could not be confirmed with the received sample, and after sample evaluation no issue was found.The batch retained sample and peel strength test met the requirement of the product, and the investigation indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRESSING,STRATASORB,COMP,ISLAND,4"X4"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50915424
Report Number1417592-2026-52000
Device Sequence Number12206941
Product Code NAD
UDI-Device Identifier10080196669417
UDI-Public10080196669417
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC3044
Device Lot Number87524110019
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown